@article{MR3740389,
    title = "Nosé-thermostated mechanical systems on the \(n\)-torus",
    journal = "Arch. Ration. Mech. Anal.",
    pages = "855--867",
    number = "2",
    volume = "227",
    author = "Butler, Leo T.",
    year = "2018"
}



@article{MR3567096,
    title = "Invariant tori for the Nosé thermostat near the
high-temperature limit",
    journal = "Nonlinearity",
    pages = "3454--3463",
    number = "11",
    volume = "29",
    author = "Butler, Leo T.",
    year = "2016"
}



@article{MR3124717,
    title = "A note on integrable mechanical systems on surfaces",
    journal = "Discrete Contin. Dyn. Syst.",
    pages = "1873--1878",
    number = "5",
    volume = "34",
    author = "Butler, Leo T.",
    year = "2014"
}



@article{MR3265722,
    title = "Positive-entropy Hamiltonian systems on nilmanifolds via
scattering",
    journal = "Nonlinearity",
    pages = "2479--2489",
    number = "10",
    volume = "27",
    author = "Butler, Leo T.",
    year = "2014"
}



@article{MR2904907,
    title = "Smooth structures on Eschenburg spaces: numerical
computations",
    journal = "Exp. Math.",
    pages = "57--64",
    number = "1",
    volume = "21",
    author = "Butler, Leo T.",
    year = "2012"
}



@article{MR2966941,
    title = "Weak Liouville-Arnol'd theorems and their implications",
    journal = "Comm. Math. Phys.",
    pages = "109--133",
    number = "1",
    volume = "315",
    author = "Butler, Leo T. and Sorrentino, Alfonso",
    year = "2012"
}



@article{MR2726730,
    title = "Positive-entropy integrable systems and the Toda lattice,
II",
    journal = "Math. Proc. Cambridge Philos. Soc.",
    pages = "491--538",
    number = "3",
    volume = "149",
    author = "Butler, Leo T.",
    year = "2010"
}



@article{MR2555842,
    title = "The Maslov cocycle, smooth structures, and real-analytic
complete integrability",
    journal = "Amer. J. Math.",
    pages = "1311--1336",
    number = "5",
    volume = "131",
    author = "Butler, Leo T.",
    year = "2009"
}



@article{MR2560453,
    title = "A Bayesian approach to the estimation of maps between
Riemannian manifolds. II. Examples",
    journal = "Math. Methods Statist.",
    pages = "207--230",
    number = "3",
    volume = "18",
    author = "Butler, L. T. and Levit, B.",
    year = "2009"
}



@article{MR2425326,
    title = "Positive-entropy geodesic flows on nilmanifolds",
    journal = "Nonlinearity",
    pages = "1423--1434",
    number = "7",
    volume = "21",
    author = "Butler, Leo T. and Gelfreich, Vassili",
    year = "2008",
    note = "With online multimedia enhancements"
}



@article{MR2443302,
    title = "Magnetic flows on Sol-manifolds: dynamical and symplectic
aspects",
    journal = "Comm. Math. Phys.",
    pages = "187--202",
    number = "1",
    volume = "284",
    author = "Butler, Leo T. and Paternain, Gabriel P.",
    year = "2008"
}



@article{MR2378277,
    title = "A Bayesian approach to the estimation of maps between
Riemannian manifolds",
    journal = "Math. Methods Statist.",
    pages = "281--297",
    number = "4",
    volume = "16",
    author = "Butler, L. T. and Levit, B.",
    year = "2007"
}



@incollection{MR2454551,
    title = "An integrable, volume-preserving flow on \(S^2\times S^3\)
with positive Lebesgue-measure entropy",
    booktitle = "Topological methods in the theory of integrable systems",
    pages = "81--87",
    author = "Butler, Leo T.",
    year = "2006",
    publisher = "Camb. Sci. Publ., Cambridge"
}



@article{MR2256655,
    title = "An optical Hamiltonian and obstructions to integrability",
    journal = "Nonlinearity",
    pages = "2123--2135",
    number = "9",
    volume = "19",
    author = "Butler, Leo T.",
    year = "2006"
}



@article{MR2286566,
    title = "Geometry and real-analytic integrability",
    journal = "Regul. Chaotic Dyn.",
    pages = "363--369",
    number = "3",
    volume = "11",
    author = "Butler, L. T.",
    year = "2006"
}



@article{MR2136534,
    title = "Invariant fibrations of geodesic flows",
    journal = "Topology",
    pages = "769--789",
    number = "4",
    volume = "44",
    author = "Butler, Leo T.",
    year = "2005"
}



@article{MR2142850,
    title = "Manifolds of infinite topological type with integrable
geodesic flows",
    journal = "Manuscripta Math.",
    pages = "99--113",
    number = "1",
    volume = "116",
    author = "Butler, Leo T.",
    year = "2005"
}



@article{MR2104793,
    title = "Toda lattices and positive-entropy integrable systems",
    journal = "Invent. Math.",
    pages = "515--549",
    number = "3",
    volume = "158",
    author = "Butler, Leo T.",
    year = "2004"
}



@article{MR1992663,
    title = "Integrable geodesic flows with wild first integrals: the case
of two-step nilmanifolds",
    journal = "Ergodic Theory Dynam. Systems",
    pages = "771--797",
    number = "3",
    volume = "23",
    author = "Butler, Leo",
    year = "2003"
}



@article{MR2032483,
    title = "Integrable Hamiltonian flows with positive
Lebesgue-measure entropy",
    journal = "Ergodic Theory Dynam. Systems",
    pages = "1671--1690",
    number = "6",
    volume = "23",
    author = "Butler, Leo T.",
    year = "2003"
}



@article{MR2011121,
    title = "Invariant metrics on nilmanifolds with positive topological
entropy",
    journal = "Geom. Dedicata",
    pages = "173--185",
    volume = "100",
    author = "Butler, Leo T.",
    year = "2003"
}



@article{MR1990166,
    title = "Zero entropy, non-integrable geodesic flows and a
non-commutative rotation vector",
    journal = "Trans. Amer. Math. Soc.",
    pages = "3641--3650",
    number = "9",
    volume = "355",
    author = "Butler, Leo T.",
    year = "2003"
}



@article{MR1973073,
    title = "Collective geodesic flows",
    journal = "Ann. Inst. Fourier (Grenoble)",
    pages = "265--308",
    number = "1",
    volume = "53",
    author = "Butler, L. T. and Paternain, G. P.",
    year = "2003"
}



@article{MR1793014,
    title = "Integrable geodesic flows on \(n\)-step nilmanifolds",
    journal = "J. Geom. Phys.",
    pages = "315--323",
    number = "3-4",
    volume = "36",
    author = "Butler, Leo",
    year = "2000"
}



@article{MR1796692,
    title = "New examples of integrable geodesic flows",
    journal = "Asian J. Math.",
    pages = "515--526",
    number = "3",
    volume = "4",
    author = "Butler, Leo T.",
    year = "2000"
}



@book{MR2701558,
    title = "Topological obstructions to the integrability of geodesic
flows on nonsimply connected Riemannian manifolds",
    pages = "192",
    author = "Butler, Leo Thomas",
    year = "2000",
    note = "Thesis (Ph.D.)--Queen's University (Canada)",
    publisher = "ProQuest LLC, Ann Arbor, MI"
}



@article{MR1728264,
    title = "A new class of homogeneous manifolds with
Liouville-integrable geodesic flows",
    journal = "C. R. Math. Acad. Sci. Soc. R. Can.",
    pages = "127--131",
    number = "4",
    volume = "21",
    author = "Butler, Leo",
    year = "1999"
}